Crocin Advance 500mg Strip Of 15 Tablets
By GLAXOSMITHKLINE PHARMA
15 Tablet(s) in Strip
Inclusive of all taxes
All the Products are packed and stored Safely
Crocin Advance tablet is a pain-relieving medicine. It contains paracetamol as an active ingredient. This medicine is used for reducing fever and relieving pain including toothache, headache, migraine, muscle ache, period pain, etc. Crocin Advance tablet provides fast and effective relief from pain. It is effective for mild-to-moderate pain, including muscle ache, body pain, back pain, neck pain, shoulder pain, and joint pain. You should not take this medicine for more than three days. Crocin Advance is not recommended in children below 12 years of age. Taking paracetamol for a prolonged duration and in high doses is associated with severe liver damage. Hence, seek medical advice if there is no improvement in your condition....
|You Save||₹3.67 (18% on MRP)|
|Best Offer||Use Code: 18SAVE & get 18% discount|
|Contains||Paracetamol / Acetaminophen(500.0 Mg)|
|Uses||Painkiller and fever|
|Side effects||Skin rash, itching, blisters|
Check more medicines with composition as Paracetamol / Acetaminophen(500.0 Mg)
10 Brand Alternate(s)
Contains same composition as Crocin Advance 500mg Strip Of 15 Tablets
Uses of Crocin Advance 500 MG
For the treatment of fever and pain including headache, muscle ache, toothache, periods pain and pain related to muscle and joints, etc.
Contraindications of Crocin Advance 500 MG
- If you are allergic to paracetamol or any of the ingredients of this medicine.
- If you are taking any other medicine that contains paracetamol.
- If you have kidney or liver function problems or disease.
Side effects of Crocin Advance 500 MG
There are rare chances of getting side effects with Crocin Advance. However, in rare cases, you may experience a skin rash, itching and blisters, an allergic reaction and blood-related problems. There is a risk of liver and kidney damage with paracetamol if used too frequently or for long-term treatment....
Precautions and Warnings of Crocin Advance 500 MG
Can I take the Crocin Advance tablet during pregnancy?
Crocin Advance tablet can be used during pregnancy if the doctor recommends. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
Can I take the Crocin Advance tablet while breastfeeding?
Paracetamol from the Crocin Advance tablet passes into the breastmilk in a very small amount and has negligible effects on the breastfed infants. Thus, you can take it while you are breastfeeding.
Can I drive if I have consumed the Crocin Advance tablet?
Crocin Advance tablet is not likely to affect your ability to drive or use machines.
Can I consume alcohol with the Crocin Advance tablet?
Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage if you drink alcohol too often and people with liver problems are at a risk.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney disease.
- You are an alcoholic or are suffering from chronic malnutrition.
- You are suffering from any infection or are underweight.
- Do not take the Crocin Advance if you are taking other medicines containing paracetamol. Taking too much paracetamol can cause liver damage.
Mode of Action of Crocin Advance 500 MG
How Does It Work?
Crocin Advance tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of the brain, which is responsible for controlling body temperature....
Directions for Use of Crocin Advance 500 MG
- Take the Crocin Advance tablet as a whole with a glass of water.
- Do not take the Crocin Advance for more than three days without medical advice.
Interactions of Crocin Advance 500 MG
Interactions with other medicines
- Certain medicines can affect the way the Crocin Advance tablet works or the Crocin Advance tablet itself can affect the action of other medicines taken at the same time.
- Tell your doctor about all the medicines, supplements or herbs you are taking to avoid any possible interaction.
- Before taking the Crocin Advance tablet, make sure you consult your doctor if you are taking warfarin or similar medicines used to thin the blood.
- If you are taking any other medicine containing paracetamol, as it may lead to an increased risk of getting side effects.
Storage and disposal of Crocin Advance 500 MG
- Store the Crocin Advance tablet at room temperature.
- Keep it out of the reach of children.
Dosage of Crocin Advance 500 MG
- Taking the Crocin Advance tablet in high doses may result in severe liver damage. Symptoms of an overdose may include nausea, vomiting, loss of appetite and stomach ache. If you happen to take too much of this medicine, then consult your doctor or reach out to the nearest hospital....
Missed a Dose
If you have missed taking a dose, then take it as soon as you remember. Keep a gap of at least 4-6 hours between this dose and the next dose. If it is almost time for the next dose, then skip the missed dose and continue with your regular dosing schedule....
Frequently Asked Questions (FAQs)
Q: Is Crocin Advance a painkiller?
A: Yes, it is a painkiller effective for mild to moderate pain. It also helps reduce fever. It can be used for headaches, backache, toothache, muscle pain etc.
Q: What is Crocin 650 dosage for adults?
A: The dose, frequency and duration of taking this medicine will be decided by your doctor. An adult with a healthy liver and kidney should not take this medicine more than four times a day and should always maintain a gap of 6 hours among two doses. If your fever or pain is relieved after taking this medicine for 3 consecutive days stop taking it further.
Q: Is Crocin or paracetamol same?
A: Yes, Crocin contains paracetamol as its active ingredient. Paracetamol is a pain-relieving medicine used for relieving mild to moderate pain. It also helps reduce fever.
Q: My child has a fever. Can I give Crocin Advance tablet to my child who is five years old?
A: No, the Crocin Advance tablet is not meant for use in children below 12 years of age.
Q: My child, who is 3-years old, happened to consume 5-tablets of Crocin Advance. What should I do?
A: Immediately take your child to the hospital. It may take some time before symptoms of an overdose appear. The doctor will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.
Q: Can I take Crocin Advance for cold and fever?
A: You can take the Crocin Advance tablet for controlling fever but it will not be useful for colds.
Q: What are the uses of Crocin Advance tablet?
A: Crocin Advance is used to relieve fever and mild-to-moderate pain. It is also used to get relief from headache, toothache, migraine, period pain and other painful conditions.
Q: Can Crocin Advance medicine be used in elders?
A: Kidney and liver function in the elderly is not as optimum as in the young population. Caution is needed when giving the Crocin Advance tablet to the elderly with existing diseases. It should be used only after consulting your doctor. You should inform the doctor about all diseases the older person has (especially liver or kidney diseases). This will help the doctor decide the safe dose as per their age and kidney or liver function.
Q: How often can I take Crocin Advance tablet?
A: It depends upon the condition. An adult with a healthy liver and kidney should not take this medicine more than four times a day and should always maintain a gap of 6 hours among two doses. If your fever or pain is relieved, stop taking it further. Avoid using it too frequently as it can lead to serious liver problems upon frequent and prolonged use.
Q: Is Crocin Advance effective for period pain?
A: It may be effective for relieving pain during and before menstruation. Consult your doctor if you experience very severe pain during your periods, as it can be due to some other reasons.
Q: What is the composition of Crocin advance tablet?
A: The composition of Crocin advance tablet consists of paracetamol, as its active component.
Q: Can we take Crocin advance without food?
A: Crocin advance can be taken with or without food, or as advised by the doctor. It can be taken at any time of the day, but it is advisable to keep a gap of at least 4 hours between two doses of crocin advance.
Q: How long does Crocin 500 take to work?
A: Crocin advance starts showing its effect within 30-60 minutes, after its consumption. In case the pain persists even after taking this medicine, do not exceed the recommended dose and inform the doctor.
Q: Does Crocin advance make you sleepy?
A: No, Crocin advance does not make you sleepy. Crocin advance is an analgesic/antipyretic tablet that is entirely different from sleeping pills or medicines. However, if you feel any unusual symptoms after taking this medicine, inform the doctor.
Q: Is Dolo 650 and Crocin advance same?
A: Both medicines contain the same active ingredient, which is paracetamol, but in different doses. Dolo 650 tablet contains paracetamol 650 mg whereas Crocin Advance tablet also contains paracetamol 500 mg in it.
Q: Is Crocin advance banned in India?
A: No, crocin Advance is not banned in India. However, it is the most commonly prescribed medicine by doctors to treat fever and pain.
- Medicine for Joint, Knee and Muscle Pains | Muscle Ache Medicine - Crocin [Internet]. Crocin.com. 2021 [cited 13 December 2021]
- Acetaminophen [Internet]. Ncbi.nlm.nih.gov. 2021 [cited 13 December 2021]
- CDSCO [Internet]. Cdscoonline.gov.in. 2021 [cited 11 November 2021]
- Tripathi K. Essentials of medical pharmacology. 7th ed. Autacoids and Related Drugs: 159-210.
Other Products from this Brand
- Crocin 650 Mg Advance Tab 15 S
- Crocin Advance 500 Mg Strip Of 20 Tablets
- Crocin 240 Mg Ds Mixed Fruit Flavour Bottle Of 100 Ml Suspension
- Crocin 120 Mg Strawberry Flavour Bottle Of 60 Ml Suspension
- Crocin 650 Mg Fast Release Tablet 15 S
- Crocin Baby Peppermint Flavour Bottle Of 15 Ml Drops
- Crocin 100 Mg Drops 15 Ml
- Crocin Cold N Flu Max 500 32 10 Mg Tablet 15
- Crocin Pain Relief Strip Of 10 Tablets
- Crocin Cold N Flu Max Tab 12 S
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.